MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-97 PULSE CO-OXIMETER NOMOLINE CAPNOGRAPHY; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 15750 ALTON PKWY RAD-97 PULSE CO-OXIMETER NOMOLINE CAPNOGRAPHY; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 27576
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned rad-97 passed visual inspection as no external damage was observed.During testing, it was noted the capnography module peripheral cable was disconnected from the capnography port.This issue resulted in the capnography module continuously running even with no sampling line connected.This issue can also cause the device to not alarm when the sampling line is disconnected.The cable was reconnected and the capnography module functioned as designed.
 
Event or Problem Description
The customer reported a delay in the capnography alarm.No patient impact or consequences were reported.

Brand Name
RAD-97 PULSE CO-OXIMETER NOMOLINE CAPNOGRAPHY
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key17401951
Report Number3019388613-2023-00185
Device Sequence Number15293063
Product Code MWI
UDI-Device Identifier00843997009799
UDI-Public00843997009799
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170168
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27576
Device Catalogue Number9799
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2023
Initial Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown